# SDR ABXA9701420

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Shear Tie
- Part number: 991224317
- Condition: Cracked
- Location: Bs 1042
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE LT PYLON BULKHEAD STA 1042 SHEAR TIE CRACKED BELOW LONGERON 14L.  *S/D*  REPLACED SHEAR TIE IAW DC9 SRM 53-02.
